# SDR GTIA2016121601709

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 39,011 hours, 18,395 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 6
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS ROW 6 RIGHT DROPPED IN FLIGHT. R & R THE OXYGEN CHEMICAL GENERATOR ASSY IAW AMM 35-21-42 PB 401 AND PERFORMED DROP TEST OF OXYGEN PANEL IAW AMM 35-23-00-710-001-A.
